I have been on suboxone for the last 6 months. Was treated with it for a vic addiction. My doctor tapered me off it this past week. Today is my second day completely clean. So far so good. minor withdrawal. Chills...sweats...aches. but nothing compared to vic withdrawal. I did that once cold turkey. HELL!!! Well I find this forum very helpful and I hope to post until my withdrawal is gone. I hope that this can help someone else someday. Take care
When I got on the subs, they did tell me about the withdrawls and they said it wasn't as bad as the vics. I said, "Why are you giving me a pill that I will eventually withdrawl from when I'm coming to you FOR withdrawls?" LOL! You mentioned you are having chills, sweats, and aches, and that is what I experienced with the vic withdrawls. How is it different, or is it?? I'm soooo worried now!! I don't want to go through this again! I might as well be on the vics and have fun then! LOL!
Worry not! Though the question "how are the withdrawals"? is kind of like "how much does a house cost"? It totally depends on how much you're coming off of. If you were on 16mg for 6 months and went to nothing, I'm sure you'd rather be eating razor blades. If, in fact, you taper properly, and are coming off a very low amount - say 1mg that you've been on for a week (I did it from 2mg) - it won't be such a big deal and much better than going CT of vics.
Hey gobig! How are ya? I think we had this conversation the other day...LOL! I'm soooo nervous about this for some reason. You should have seen me when I was scared of the vic withdrawls! LOL! I keep reading that people are withdrawing from the subs, even while tapering. I do get a little bit of relief that people are saying it isn't as bad as the vics, but STILL! I know what the vic withdrawls are like, and my skin crawls just even thinking of going through it again, no matter if it's the subs, or the vics!
I'm on day 7 of withdrawal from suboxone. I didn't really get to tapper off them. The withdrawal symptoms are absolutely unbearable. I just went and bought 5-htp and B-complex. I read that it helps with the anxiety. I'm waiting to see if it helps at all. I have a wife and two kids and I feel so useless. I can't help my wife with anything. She's trying her best to take care of me and the kids. Does anyone know what will help with the anxiety and the blurry vision. I feel almost like an outer body type thing. How long before I will feel kinda normal again and be able to work?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.